Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Some inequalities for uniformly bounded dependent variables


Author: David Freedman
Journal: Bull. Amer. Math. Soc. 79 (1973), 40-44
MSC (1970): Primary 60F10, 60F15, 60F05, 60G45
MathSciNet review: 0307291
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60F10, 60F15, 60F05, 60G45

Retrieve articles in all journals with MSC (1970): 60F10, 60F15, 60F05, 60G45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13083-6
PII: S 0002-9904(1973)13083-6